Alert archive / Missouri / Flash Flood Warnings in 2008

Flash Flood Warning 17, NWS St. Louis, MO

March 31, 2008Crawford County, Missouri

NWS St. Louis, MO issued this flash flood warning at Mar 31, 2008, 4:50 PM CDT for Crawford County, Missouri. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 31, 2008, 4:50 PM CDT (21:50 UTC)
Expired
Mar 31, 2008, 8:45 PM CDT
In force
4 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

County Crawford County, MO

The radar

The St Louis radar (KLSX), 111 km from the middle of the area, began a volume at 21:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 31, 5:35 PM CDTFLASH FLOOD1 S Cuba, MOHIGHWAY 19 CLOSED.
Mar 31, 7:10 PM CDTFLASH FLOODBourbon, MOHIGHWAY C WEST OF BOURBON CLOSED BECAUSE OF HIGH WATER. HIGHWAY N...7 TO 8 MILES SOUTHEAST OF BOURBON ALSO CLOSED BECAUSE OF HIGH WATER BY BLUE SPRINGS CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 45 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.8 hours before the alert went out and 245 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2008-03-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 640 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2008-03-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
640 J/kg
Mixed-layer CIN
-126 J/kg
Mixed-layer LCL
596 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
354 m²/s²
Significant tornado parameter
0.6
Supercell composite
10.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLSX 312152
FFWLSX
MOC055-010145-
/O.NEW.KLSX.FF.W.0017.080331T2150Z-080401T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
450 PM CDT MON MAR 31 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI

* UNTIL 845 PM CDT

* AT 445 PM CDT...THUNDERSTORMS PRODUCING VERY HEAVY RAIN WERE    
  REPORTED OVER THE WARNED AREA. RADAR ESTIMATES OF AROUND ONE 
  INCH OF RAIN HAS FALLEN ACROSS THE WARNED AREA SINCE 300 PM.

* FLASH FLOODING CAN BE EXPECTED ACROSS THE AREA...AND WILL BE
  AFFECTING LEASBURG...CUBA AND BOURBON.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

LAT...LON 3770 9132 3778 9132 3779 9154 3821 9154
      3820 9110 3774 9111 3773 9116 3770 9116
      3770 9130
TIME...MOT...LOC 2150Z 180DEG 0KT 3801 9131

$$

TILLY
1 follow-up statement
000 
WGUS73 KLSX 312307
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
605 PM CDT MON MAR 31 2008

MOC055-010145-
/O.CON.KLSX.FF.W.0017.000000T0000Z-080401T0145Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-
605 PM CDT MON MAR 31 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR
CRAWFORD COUNTY...

AT 603 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLASH
FLOODING OVER THE WARNED AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEASBURG...
CUBA AND BOURBON.

ADDITIONAL RAINFALL AMOUNTS OF AROUND ONE HALF INCHE IS POSSIBLE IN 
THE WARNED AREA.

HIGHWAY C JUST WEST OF BOURBON AND HIGHWAY 8 WEST OF STEELVILLE WERE 
CLOSED DUE TO WATER OVER THE ROADWAY. 

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

IN HILLY TERRAIN THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE
POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS
FLOODED ROADS. FIND ALTERNATE ROUTES. IT TAKES ONLY A FEW INCHES OF
SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY 
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN ST 
LOUIS.

LAT...LON 3770 9132 3778 9132 3779 9154 3821 9154
      3820 9110 3774 9111 3773 9116 3770 9116
      3770 9130
TIME...MOT...LOC 2305Z 180DEG 0KT 3801 9131

$$

TILLY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Mar 31, 3:39 PM CDT, 1 hour 11 minutes earlier.

Area forecast discussion, Mar 31, 3:39 PM CDT, 1 hour 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
339 PM CDT MON MAR 31 2008

.DISCUSSION...
IMPRESSIVE WALL OF CNVTN FROM SW CORNER OF MO THRU STL TO NEAR TAZ
WL CONT TO MARCH ESE THIS EVE. PRIMARLY SVR WX THRT WL CERTAINLY BE
ALG AND S OF THE LINE WHERE STORMS WL BE FUELED BY MLCAPES IN THE
1000-1400 J/KG RANGE AND FAVORABLE WIND FIELDS. HWVR...NOT TOTALLY
CERTAIN THAT N PORTIONS OF THE CWA...CURRENTLY NOT IN A WATCH...ARE
TOTALLY OUT OF THE WOODS WITH RESPECT FOR SVR WX. ALTHO STORMS
FURTHER S ARE CERTAINLY INTERCEPTING BEST INSTABILITY...WIND
PROFILES ARE CERTAINLY SUPPORTIVE OF DISCRETE STORMS AND ROTATING
UPDRAFTS IF THE STORMS CAN SUSTAIN THEMSELVES. SO WE WL CONT TO
CAREFULLY MONITOR CNVTN FORMING ALG CDFNT FROM NR LWD-LXT.

OF COURSE OTHER CONCERN IS FLOODING...AND IT CERTAINLY APRS THAT
RAINS FROM 1-2 INCHES ARE NOT OUT OF THE QUESTION FROM NOW THRU 06Z
ALG AND S OF A VIH-3LF LN. INITIALLY FLASH FLOODING WL BE A
CONCERN...WITH RUNOFF TRANSLATING TO RISING RIVER LVLS TNGT AND
INTO TUE. WETTEST MARCH RECORD OF 8.25 INCHES SET BACK IN 1897
APRS TO BE IN SERIOUS JEOPARDY.

ALL HEADLINES WL RMN AS IS FOR NOW...AND WL CLEAR AREAS AS CNVTN
MOVES OUT.

FORTUNATELY...MOST OF THE SGFNT RAINFALL SHUD END OVR SE PORTION OF
THE CWA SHORTLY AFTER 06Z...WITH DRY WX RETURNING FOR TUE-WED.  THE
BAD NEWS IS THAT BOTH THE WRF/NAM AND GFS ARE FOLLOWING ERYR MEDIUM
RANGE MODEL TRENDS OF FCSTG YET ANOTHER STG STORM SYSTEM INTO THE
AREA FOR WED NGT-THU-AND INTO THU NGT.  WITH BAROCLINICITY DRAPED
OVR S MO...RETURN FLOW AHD OF THAT SYSTEM WL MEAN MORE WET WX...AND
PERHAPS ANOTHER CHC OF HVY RAIN AS RETURN FLOW SHOULD BE MOISTURE
LADEN.  WILL BE ISSUING ANOTHER ESF FOR THIS THREAT WITH AFTN FCST
PKG.

ALTHOUGH MEDIUM RANGE MODELS ARE IN GOOD AGREEMENT WITH THE ONSET
OF HVY RAIN THRT IN THE WED NGT-THU TIME FRAME THEY VARY A GREAT
DEAL ON WHEN THE RAIN CHCS MAY END. FOR 2 DAYS MODELS HV BEEN
INDICATING TWO SHORTWAVES IN THE WED NGT-FRI TIME FRAME...WITH THE
GFS LOCKING ONTO THE LEAD SHTWV AS THE DRIVING MECHANISM FOR SFC
SYS...WHILE ECMWF IS FOCUSING MAIN ENERGY WITH SECOND TROF. FOR
NOW HAVE STAYED WITH THE FASTER GFS SFC FCST...BUT DID HANG ONTO
A CHC OF PCPN INTO FRI FOR ELEVATED SHWRS AND ISOLD T.

TRUETT

&&

.AVIATION...
FOR THE 18Z TAFS...
PRIMARY CONCERN FOR AVIATORS THIS AFTERNOON WILL BE STRONG WINDS
IN EXCESS OF 30-40KTS FROM THE SOUTHWEST AND THUNDERSTORMS AHEAD
OF A COLD FRONT WHICH WILL BE PUSHING THROUGH THE AREA THIS
EVENING. AFTER THE COLD FRONT PUSHES THROUGH...IT LOOKS LIKE LOW
MVFR OR IFR CIGS WILL OVERSPREAD THE CWFA...AND COULD HANG IN
ACROSS THE AREA THROUGH MUCH OF TUESDAY MORNING.

CARNEY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR CRAWFORD-FRANKLIN-
     IRON-JEFFERSON-LINCOLN-MADISON-REYNOLDS-ST. CHARLES-ST.
     FRANCOIS-ST. LOUIS-ST. LOUIS CITY-STE. GENEVIEVE-WARREN-
     WASHINGTON.

     FLASH FLOOD WATCH UNTIL 1 AM CDT TUESDAY FOR BOONE-CALLAWAY-COLE-
     GASCONADE-MONITEAU-MONTGOMERY-OSAGE.

IL...FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BOND IL-CALHOUN IL-
     CLINTON IL-FAYETTE IL-GREENE IL-JERSEY IL-MACOUPIN IL-
     MADISON IL-MARION IL-MONROE IL-MONTGOMERY IL-RANDOLPH IL-
     ST. CLAIR IL-WASHINGTON IL.

&&

WFO LSX
Hazardous weather outlook, Mar 31, 5:02 AM CDT, 11 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
502 AM CDT MON MAR 31 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011015-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
502 AM CDT MON MAR 31 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO BE WIDESPREAD ACROSS THE REGION
TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS
FOR THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BE SEVERE
WITH LARGE HAIL AND DAMAGING WINDS.

HEAVY RAIN WILL ALSO OCCUR WITH THESE STORMS. THIS HEAVY
RAIN...COMBINED WITH THE SATURATED GROUND OVER CENTRAL AND
SOUTHERN MISSOURI AND SOUTHERN ILLINOIS...WILL MEAN A THREAT OF
FLOODING AND FLASH FLOODING. THEREFORE...A FLASH FLOOD WATCH HAS
BEEN POSTED FOR THESE AREAS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THE ACTIVE WEATHER PATTERN WILL CONTINUE OVER THE REGION...WITH
SEVERAL MORE ROUNDS OF THUNDERSTORMS EXPECTED WEDNESDAY NIGHT...THURSDAY...
AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

In the hours before

Local storm report, Mar 31, 11:56 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT  CORRECTED TYPO
NATIONAL WEATHER SERVICE ST LOUIS MO
1156 AM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST SHELBINA                39.69N 92.04W
03/31/2008  UNKNOWN          SHELBY             MO   TRAINED SPOTTER

            POWERLINES DOWNED. TREE LIMBS 8-10 INCH IN DIAMETER
            BENDING DUE TO WIND SPEED.

1135 AM     NON-TSTM WND GST MADISON                 TRAINED SPOTTER
            UNKNOWN          MONROE             MO

            SEMI OVER TURNED BY WIND ON HIGHWAY 24 NEAR MADISON
            MISSOURI.  (THE WIND SPEED IS UNKNOWN)

&&

BDYE
Local storm report, Mar 31, 12:47 PM CDT, 4 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1247 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 AM     NON-TSTM WND GST STURGEON                39.23N 92.28W
03/31/2008  U0.00 MPH        BOONE              MO   FIRE DEPT/RESCUE

            HOUSE PARTIALLY DAMAGED BY TREE FALLING ON IT.

1150 AM     NON-TSTM WND GST PALMYRA                 39.80N 91.52W
03/31/2008  U0.00 MPH        MARION             MO   FIRE DEPT/RESCUE

            SHINGLES AND SIDING BLOWN OFF HOUSE.

1200 PM     NON-TSTM WND GST HANNIBAL                39.71N 91.38W
03/31/2008  U0.00 MPH        MARION             MO   LAW ENFORCEMENT

            SEMI-TRUCK BLOWN OVER AT US 61 AND WARREN BARRETT DR. ON
            THE SOUTHERN EDGE OF HANNIBAL.

&&

BRITT
Local storm report, Mar 31, 1:50 PM CDT, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
150 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0149 PM     HAIL             DUTZOW                  38.61N 90.99W
03/31/2008  E0.50 INCH       WARREN             MO   TRAINED SPOTTER

&&

BDYE
Local storm report, Mar 31, 3:04 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
304 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     FLASH FLOOD      META                    38.31N 92.17W
03/31/2008                   OSAGE              MO   EMERGENCY MNGR

            COUNTY ROADS 508 AND 542 IN META AREA CLOSED BECAUSE OF
            HIGH WATER.

0247 PM     FLASH FLOOD      3 S BLAND               38.26N 91.63W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            WATER OVER ROAD NEAR INTERSECTION OF HIGHWAYS B AND C.
            ROAD NOT CLOSED AT THIS TIME.

&&

BRITT
Local storm report, Mar 31, 4:00 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
400 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0328 PM     FLASH FLOOD      JEFFERSON CITY          38.57N 92.19W
03/31/2008                   COLE               MO   LAW ENFORCEMENT

            CREEKS IN THE CITY ARE NEAR BANKFULL. SOME PONDING ON
            CITY STREETS.

0339 PM     FLASH FLOOD      2 E MOUNT STERLING      38.47N 91.58W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            WATER FLOWING OVER U.S. HIGHWAY 50...1 TO 2 MILES EAST OF
            TOWN. HIGHWAY IS STILL PASSABLE.

0352 PM     FLASH FLOOD      3 SW NEW HAVEN          38.58N 91.26W
03/31/2008                   FRANKLIN           MO   TRAINED SPOTTER

            DEEMOUNT ROAD...DEEMOUNT SCHOOL ROAD...DETMOLD ROAD AND
            HOEMANN ROAD ALL CLOSED BECAUSE OF AT LEAST ONE FOOT OF
            WATER.

0356 PM     FLASH FLOOD      OFALLON                38.78N 90.71W
03/31/2008                   ST. CHARLES        MO   LAW ENFORCEMENT

            WATER IS OVER ROAD AT INTERSECTION OF T.R. HUGHES AND
            HIGHWAY 97.

&&

BRITT
Local storm report, Mar 31, 4:49 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT MON MAR 31 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0421 PM     FLASH FLOOD      OWENSVILLE              38.35N 91.50W
03/31/2008                   GASCONADE          MO   EMERGENCY MNGR

            PIEZUCK ROAD AND HIGHWAY 19 CLOSED ON NORTH SIDE OF
            OWENSVILLE. KINGS HIGHWAY IN MOUNT STERLING AS WELL AS
            MOORE ROAD AND HIGHWAY 19 IN BAY ALSO REPORTED CLOSED.

0425 PM     FLASH FLOOD      7 S NEW HAVEN           38.51N 91.22W
03/31/2008                   FRANKLIN           MO   TRAINED SPOTTER

            WATER OVER HIGHWAY C 1 TO 3 MILES NORTH OF U.S. HIGHWAY
            50.

&&

BRITT

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 31, 6:33 AM CDTSevere Thunderstorm WarningLSXKnox, Shelby42 min
Mar 31, 7:06 AM CDTSevere Thunderstorm WarningLSXKnox, Lewis, Marion, Shelby24 min
Mar 31, 9:11 AM CDTRiver Flood WarningLSXCole35 hr
Mar 31, 11:29 AM CDTRiver Flood WarningLSXFranklin, Jefferson4 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis5 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 31, 11:29 AM CDTRiver Flood WarningLSXJefferson, Saint Louis6 days
Mar 31, 12:11 PM CDTRiver Flood WarningLSXJefferson4 days
Mar 31, 12:11 PM CDTRiver Flood WarningLSXFranklin3 days
Mar 31, 1:00 PM CDTRiver Flood WarningLSXPike24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXPike24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXLincoln24 hr
Mar 31, 1:00 PM CDTRiver Flood WarningLSXSaint Charles32 hr
Mar 31, 1:24 PM CDTSevere Thunderstorm WarningLSXGasconade, Osage66 min
Mar 31, 2:27 PM CDTSevere Thunderstorm WarningLSXFranklin, Gasconade, Warren48 min
Mar 31, 2:50 PM CDTFlash Flood WarningLSXCole, Gasconade, Osage4 hr
Mar 31, 3:48 PM CDTFlash Flood WarningLSXFranklin, Saint Charles, Warren5 hr
Mar 31, 4:25 PM CDTSevere Thunderstorm WarningLSXJefferson, Saint Louis50 min
Mar 31, 4:37 PM CDTRiver Flood WarningLSXOsage24 hr
Mar 31, 4:43 PM CDTSevere Thunderstorm WarningLSXJefferson, Sainte Genevieve, Saint Francois32 min
Mar 31, 6:44 PM CDTFlash Flood WarningLSXCole, Gasconade, Osage5 hr

Nearby

Flash Flood Warnings in Missouri, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.